# SDR SWIA2014062338275

- Difficulty date: June 6, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,369 hours, 30,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD REAR SIDE, VERTICAL STIFFENER AT BL 0 HAS CHAFE DAMAGE ON AFT FACE 12" FROM TOP. REPAIRED CHAFE DAMAGE IAW REO.
